# SDR REXA2022031000431

- Difficulty date: February 26, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Joint
- Part number: SH670311971
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRINGER 21R FROM FS 280 TO FS 333. - REMOVED CLEATS AT STR 21R FROM FS 310, FS 319, AND FS 333 IAW CRJ 900 SRM 51-42-06-001-001-A01. REMOVED UNION SPLICE FROM STR 21R AT FS 333 IAW CRJ 900 SRM 51-42-06-001-001-A01 PART CORRODED BEYOND ALLOWABLE LIMITS REQUIRES REPLACEMENT. IAW CRJ 900 SRM 51-77-00-001-001-A01. REMOVED STRINGER 21R FROM FS280 TO FS 333 IAW CRJ 900 SRM 51-42-06-001-001-A01. CORROSION FOUND TO BE BEYOND ALLOWABLE LIMITS IAW CRJ 900 SRM 53-21-03-101-002-A04. LOCATED AND DRILLED FASTENER HOLES IN STGR 21R SPLICER AT FS 333 IAW CRJ 900 SRM 51-40-11-001-001 A01. INSTALLED STR 21R FS 280 - FS 333 IAW CRJ 900 SRM 51-42-06-001-00001-A01 AND ENDEAVOR AIR EA CRJ 953-12862 REV IR DATED 2-13-22. INSTALLED NEW SERVICEABLE SPLICER AT STR 21R, FS 333 IAW CRJ 900 SRM 51-42-21-001-001-A01. INSTALLED CLEATS AT STR 21R AT FS 310, FS 319, FS 333 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
